Applied Mathematics

Vol.4 No.7(2013), Paper ID 34302, 10 pages

DOI:10.4236/am.2013.47140

 

The Distribution of an Index of Dissimilarity for Two Samples from a Uniform Population

 

Giovanni Girone, Antonella Nannavecchia

 

Faculty of Economics, University of Bari, Bari, Italy
Faculty of Economics, University of Bari, Bari, Italy

 

Copyright © 2013 Giovanni Girone, Antonella Nannavecchia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Girone and A. Nannavecchia, "The Distribution of an Index of Dissimilarity for Two Samples from a Uniform Population," Applied Mathematics, Vol. 4 No. 7, 2013, pp. 1028-1037. doi: 10.4236/am.2013.47140.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.